English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Interacting finite-size magnons

Klose, T., & McLoughlin, T. (2008). Interacting finite-size magnons. Journal of Physics A: Mathematical and Theoretical, 41(28): 285401. doi:10.1088/1751-8113/41/28/285401.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6334-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6337-C
Genre: Journal Article

Files

show Files
hide Files
:
a8_28_285401.pdf (Publisher version), 2MB
Name:
a8_28_285401.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Klose, Thomas1, Author
McLoughlin, Tristan2, Author              
Affiliations:
1External Organizations, , , ou_persistent22              
2Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24016              

Content

show
hide
Free keywords: hep-th
 Abstract: We explicitly construct a large class of finite-volume two-magnon string solutions moving on R x S^2. In particular, by making use of the relationship between the O(3) sigma model and sine-Gordon theory we are able to find solutions corresponding to the periodic analogues of magnon scattering and breather-like solutions. After semi-classically quantizing these solutions we invert the implicit expressions for the excitation energies in certain limits and find the corrections for the multi-magnon states. For the breather-like solutions we express the energies directly in terms of the action variable whereas for the scattering solution we express the result as a combination of corrections to the dispersion relation and to the scattering phase.

Details

show
hide
Language(s):
 Dates: 2008-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1088/1751-8113/41/28/285401
eDoc: 354862
arXiv: 0803.2324
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and Theoretical
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 41 (28) Sequence Number: 285401 Start / End Page: - Identifier: ISSN: 1361-6447